MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXGUARD ADMINISTRATION SET WITH NEEDLELESS Y-SITE(S); INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXGUARD ADMINISTRATION SET WITH NEEDLELESS Y-SITE(S); INTRAVASCULAR ADMINISTRATION SET
Catalog Number MX9433
Medical Device Problem Codes Leak/Splash (1354); Material Separation (1562)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.Date of event: unknown.The date received by manufacturer has been used for this field.H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that during use with bd maxguard administration set with needlelessy-site(s) the luer lock would not attach and leakage occurred.There was no report of patient information or impact.This is the 1st of 2 events.The following information was provided by the initial reporter: started an iv.Went to attach the tubing to start the lr and the lure lock would not attach and lr leaked everywhere.Had to get new tubing and prime a whole new line.This has happened now two times with the same problem.Needs to be fixed.
 
Additional Manufacturer Narrative
Investigation summary: 3 samples were received and tested by our quality team.One set was separated upon receipt and the customer's complaint was verified.Visual analyses under microscope was used and the set had a clear lack of solvent at the end that was supposed to be inserted into the needle free connector y-site.The manufacturer was notified of this issue and they have found the root cause of this separation to be a lack of solvent applied during the assembly process.A quality alert was initiated to further enforce correct solvent application and ensure this failure no longer occurs.A device history record review was performed and there were no relevant production issues or quality notifications with the mat # mx9433 sets of the following lots: 23029244 ((b)(4) units produced on 15feb2023), 22129074 ((b)(4) units produced on 06dec2022).
 
Event or Problem Description
No additional information.

Brand Name
BD MAXGUARD ADMINISTRATION SET WITH NEEDLELESS Y-SITE(S)
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
jennifer suh
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17358095
Report Number9616066-2023-01492
Device Sequence Number17777930
Product Code FPA
UDI-Device Identifier10885403237782
UDI-Public10885403237782
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/15/2026
Device Catalogue NumberMX9433
Device Lot Number23029244
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2023
Supplement Date Received by Manufacturer01/19/2024
Initial Report FDA Received Date07/20/2023
Supplement Report FDA Received Date02/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown